Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 241379, 10 pages
http://dx.doi.org/10.1155/2015/241379
Research Article

A Two-Sided Matching Decision Model Based on Uncertain Preference Sequences

School of Management, Huazhong University of Science and Technology, Wuhan 430074, China

Received 28 February 2015; Revised 23 May 2015; Accepted 28 May 2015

Academic Editor: Kyandoghere Kyamakya

Copyright © 2015 Xiao Liu and Huimin Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao Liu and Huimin Ma, “A Two-Sided Matching Decision Model Based on Uncertain Preference Sequences,” Mathematical Problems in Engineering, vol. 2015, Article ID 241379, 10 pages, 2015. doi:10.1155/2015/241379